Vol. 10, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Subquadrangles of order $s$ of generalized quadrangles of order $(s,s^2)$

Koen Thas and Joseph A. Thas

Vol. 10 (2009), No. 1, 133–145
Abstract

In this paper we consider the subquadrangles of order s for all known classes of generalized quadrangles of order (s,s2).

Keywords
generalized quadrangle, subquadrangle, flock quadrangle, translation quadrangle
Mathematical Subject Classification 2000
Primary: 05B25, 51E12
Milestones
Received: 31 January 2008
Accepted: 22 February 2008
Authors
Koen Thas
Department of Mathematics
Ghent University
Krijgslaan 281
S25
9000 Ghent
Belgium
Joseph A. Thas
University of Ghent
Belgium